Another Look at Geodetic Hop Domination in a Graph


  • Chrisley Jade Saromines Mindanao State University - Iligan Institute of Technology
  • Sergio Canoy Jr. Mindanao State University-Iligan Institute of Technology



hop domination, Geodetic hop domination, join


Let $G$ be an undirected graph with vertex and edge sets $V(G)$ and $E(G)$, respectively. A subset $S$ of vertices of $G$ is a geodetic hop dominating set if it is both a geodetic and a hop dominating set. The geodetic hop domination number of $G$ is the minimum cardinality among all geodetic hop dominating sets in $G$. Geodetic hop dominating sets in a graph resulting from the join of two graphs have been characterized. These characterizations have been used to determine the geodetic hop domination number of the graphs considered. A realization result involving the hop domination number and geodetic hop domination number is also obtained.






Nonlinear Analysis

How to Cite

Another Look at Geodetic Hop Domination in a Graph. (2023). European Journal of Pure and Applied Mathematics, 16(3), 1568-1579.

Similar Articles

1-10 of 105

You may also start an advanced similarity search for this article.